Proc. Japan Acad. Ser. A Math. Sci. 95 (1), 1-5, (January 2019) DOI: 10.3792/pjaa.95.1
Murat Altunbulak, Aslı Güçlükan İlhan
KEYWORDS: Orientable small cover, polytope, acyclic digraph, 37F20, 57S10, 57N99
In this paper, we give a formula for the number of orientable small covers over a product of simplices up to D-J equivalence. We also give an approximate value for the ratio between the number of small covers and the number of orientable small covers over a product of equidimensional simplices up to D-J equivalence.